# SDR ASOA2014080410991

- Difficulty date: July 15, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM ANGLE CORRODED AT BS 280.  REMOVED FWD FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  INSTALLED NEW FLOORBEAM ANGLE IAW DWG PL CC670-34256 AND SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
